# SDR VQMA920TX050724R0

- Difficulty date: May 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N920TX
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 15,515 hours, 9,586 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Safety Switch
- Part number: M880593015
- Condition: Shorted
- Location: Rh Cockpit
- Part time: 15,515 hours, 9,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AML # M241432: REMOTE CB TRIPPED CAS MESAAGE HK005 CIRCUIT BREAKER TRIPPED.  FLIGHT CREW REPORTED CB TRIPPED CAS MESSAGE FOLLOWED BY A BURNING SMELL.  REMOVED AND REPLACED PASS SAFETY SWITCH PN: M8805/93-015, NSN AND TWO DIODES PN: 1N5061, NSN IAW THE CE-750 WDM 33-10-01. REMOVED AND REPLACED BOTH WIRELESS CONTACTS PN: 24155B, NSN IAW THE CE-750 IMM 25-29-08. ALL OP CHECKS GOOD, NO DEFECTS NOTED.
